# SDR UHLA2014060400413

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 12,352 hours, 9,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Failed
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT ARM.  R & R AFT SERVICE DOOR EMERGENCY SLIDE FLEXBALL CABLE IAW AMM 52-42-40 AND 52-42-41.  ADJUSTED AND OPS CHECKED GOOD IAW AMM 52-42-40.
